# SDR DL76G091648

- Difficulty date: October 19, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 48,159 hours, 6,940 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Filter
- Condition: Dirty
- Location: Rt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU FAULT AND AUTO SHUTDOWN IN FLIGHT WITH RIGHT ENGINE.  GENERATOR ON MCO.  APU OIL SERVICED.  RIGHT IDG OIL FILTER REPLACED.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
